# SDR RAIA961008

- Difficulty date: October 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N551HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41040
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: SP4954
- Condition: Dirty
- Location: Baggage Door
- Part time: 4,481 hours
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

STL - FLT 7506 - BAGGAGE DOOR LIGHT ILLUMINATED AT V1.  MAINTENANCE CLEANED THE FORWARD DOOR MICROSWITCH.  (M)
